# SDR BAQA092609

- Difficulty date: February 4, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N365KY
- Make and model: Aerosp SA365N
- Aircraft serial: 6529
- Aircraft time: 1,297 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 9550178290
- Part serial: 5579
- Condition: Leaking
- Location: Engine
- Part time: 1,298 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

START VALVE UNIT LEAKING FUEL. REPLACED WITH SERVICABLE UNIT.  02/12/2004
